# SDR REXA2018080300662

- Difficulty date: July 7, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 28,177 hours, 25,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A CRACK ON AN ANGLE BRACKET OF THE AFT PRESSURE BULKHEAD RT SIDE AROUND STR 14A. REMOVED AND REPLACED ANGLE AT STRINGER 14R IAW SRM 51-42-06.
